# SDR COEA2012060605917

- Difficulty date: June 6, 2012
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 23,866 hours, 30,949 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Stiffener
- Part number: S55371100230
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / LEVEL 2 CORROSION:  VERTICAL STAB FWD SPAR WEB STIFFENER APPROXIMATELY 5 INCHES ABOVE THE VOR ANTENNA HAS CORROSION (LENGTH .5", WIDTH 6", DEPTH .53").  REMOVED AND REPLACED STIFFENER WITH OEM PART PER ATR42 SRM.
